Breathe Better, Live Better! 🌟
Sudafed Fever, Blocked Nose & Sinus Capsules provide targeted relief for blocked noses, sinus pressure, fever, and pain. Each capsule contains 500 mg of paracetamol, 25 mg of caffeine, and 6.1 mg of phenylephrine, ensuring effective congestion relief. With 16 capsules per pack, this trusted solution is designed for adults and those aged 16 and over, making it a must-have for your medicine cabinet.
Weight | 23 g |
Units | 16 count |
Storage Instructions | Do not store above 25°c. |
Serving Recommendation | Two Capsules |
Manufacturer contact | GB: McNeil Products Ltd. 50-100 Holmers Farm Way High Wycombe HP12 4EG |
Brand | Sudafed |
Format | Capsule |
Age Range Description | All |
Country of origin | United Kingdom |
M**R
Love it
Excellent very reliable product.
O**D
Thank you
Everything offered was delivered, thank you
M**N
Good product
Good stuff
A**R
Unblocks fast
Inblock the nose fast and keeps it unlocked
S**N
Sinus
They work like they should
C**Z
Ok
Ok, but they dont work as well as the original ones
C**E
Sudafed
Amazing value for money
M**E
Good product
Worked well, good expiry date. Not sure why Amazon restricted my purchase of ibuprofen because I bought these, but then Amazon’s policy regarding medication is shrouded in mystery, and I’m always butting heads with them over it.
Trustpilot
2 months ago
5 days ago